Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi,

It's been 3 months since i stopped using Duac gel (Clindamycin phosphate; benzoyl peroxide).. but it's effects are still with me.

This gel essentially dries the skin out, and it probably didn't help that i never used moisturizer while using it. A few days after last using the gel, i noticed a wrinkled area on one side of my face/cheek as well as extreme dryness.

The wrinkles have improved 50%, but the area is extremely dry even when moisturizer is applied, which seems to work for half a day, before the dryness apears again.

Could i have caused some permanent damage to my skin?

I'm 23 by the way.

All help appreciated.

Edited by Scarface1983

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×